# SDR MALA020437

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: ON1394
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #2736 THE WHITE BITE LIGHT, LH FIRE WARNING AND CONFIG WARNING LIGHT ON.  AIR RETURN TO MEM.  MAINTENANCE REPLACED WARNING ELECTRICAL UNIT.  WEU OPS CHECK GOOD.  PN 005WS00 SN/ON 1394 SN/OFF 1586.  AC OK FOR SERVICE IAW 31-50-05-4.
